# SDR DHL2006801508

- Difficulty date: March 21, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER EXTERNAL SKIN CORRODED, STA ZR 257.906 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1.  REMOVED CORROSION FROM RIGHT RUDDER EXTERNAL SKIN STA ZR 257.906 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0, SRM 51-1-21.  FABRICATED NEW PLATING AND BONDED DOUBLER (AL2024T3 0.016) IAW SRM 55-6-1 PG 2 FIG 1.  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, SRM 51-1-9A.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE) BALANCED RUDDER IAW SRM 51-4-6 PG 1-6.  INSTALLED 2EA WEIGHTS P/N 3702567-507 AND 1EA RETAINER P/N 5702264-15.  MOMENT 2476.9 IN-LBS.
